# SDR TRAX200700848

- Difficulty date: June 14, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 4,957 hours, 3,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT I/S 484.00 RIGHT INTERCOSTAL AND CLIP ARE CRACKED, LEFT INTERCOSTAL IS CRACKED.
